Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Advances in Operator Cauchy-Schwarz Inequalities and their Reverses
Univ Autonoma Madrid, ICMAT, E-28049 Madrid, Spain.;Univ Autonoma Madrid, Dept Matemat, E-28049 Madrid, Spain..
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)ORCID iD: 0000-0002-1172-0113
Osaka Kyoiku Univ, Dept Math, Kashiwara, Osaka 5828582, Japan..
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
2015 (English)In: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 6, no 3, p. 275-295Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

The Cauchy-Schwarz (C-S) inequality is one of the most famous inequalities in mathematics. In this survey article, we first give a brief history of the inequality. Afterward, we present the C-S inequality for inner product spaces. Focusing on operator inequalities, we then review some significant recent developments of the C-S inequality and its reverses for Hilbert space operators and elements of Hilbert C*-modules. In particular, we pay special attention to an operator Wielandt inequality.

Place, publisher, year, edition, pages
Tusi Mathematical Research Group , 2015. Vol. 6, no 3, p. 275-295
Keywords [en]
History of mathematics, Operator inequality, operator geometric mean, Cauchy-Schwarz inequality
National Category
Mathematics
Research subject
Physics
Identifiers
URN: urn:nbn:se:kau:diva-41652DOI: 10.15352/afa/06-3-20ISI: 000353211900020OAI: oai:DiVA.org:kau-41652DiVA, id: diva2:918445
Available from: 2016-04-11 Created: 2016-04-11 Last updated: 2017-08-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of MathematicsDepartment of Mathematics and Computer Science
In the same journal
Annals of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 272 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf